Top answers from doctors based on your search:
Disclaimer

why do my lips feel like they are burning

A 22-year-old female asked:
Dr. John cuong Doan
17 years experience Family Medicine
Allergic?: You may have an allergic type reaction to something in the batter that you just whipped up. Especially if there is swelling and redness. If the reac ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 23-year-old female asked:
Dr. Sonia Rente
41 years experience Psychiatry
Orienteering: I consider you might have some allergic reaction or during next day it may appears small lesions on your lips that would represent and infection . I r ... Read More
A 56-year-old female asked:
Dr. Rodney Samaan
17 years experience Cardiology
Vitamin d: Check vitamin d levels and thyroid levels. May need a sleep study. Can also start taking vitamins like vitamin d
A 48-year-old member asked:
Dr. Wendy Askew
23 years experience Obstetrics and Gynecology
Sounds like yeast: These symptoms sound most like a yeast infection. You can try otc treatments like monistat, and if it doesn't improve see your gynecologist.
1
1 thank
A member asked:
Dr. Flash Gordon
47 years experience General Practice
Any new vitamins?: One of the B vitamins called niacin commonly can have this effect. It is available over-the-counter and some people don't realize this can happen . If ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. Richard Romano
8 years experience Internal Medicine
Rash: There are so many possible reasons for your symptoms. Consider a telemedicine visit
A 13-year-old male asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
Try something: Try some over the counter oragel or orabase cream and take some tylenol(if you have no allergies). If there's redness, blisters or swelling, go see y ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. M. Christine Lee
27 years experience Dermatology
Petrolatum products: Aquaphor or vaseline very helpful especially before bed. Apply chapstick during the day.
A 61-year-old member asked:
Dr. Danny Proffitt
42 years experience Family Medicine
Several things: The lips can burn due to being chapped. They can HAV e symptoms due to medications your take or apply or an allergic reaction to foods, meds, cosmeti ... Read More
A 17-year-old female asked:
Dr. Warren Everett
Specializes in Family Medicine
Lip balm: it is fashionable to attribute this to vitamin deficiency, but I have only seen this overseas. Dental issues and keeping the lips moist with lib balm ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month